# SDR ASAA2023042843045

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 32,067 hours, 10,012 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF #2 FAIL LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED HF COMMUNICATION SYSTEM BITE PROCEDURE ON HF #2. TEST PASSED. OPS CHECKED GOOD. REF B737-900 FIM 23-11 TASK 801.
